Hi, For the past year I've been feeling really exhausted, as if I dont sleep at all, when I make sure at min. I have 6-7 hours. I would get random bruising on my legs but thought oh I probably hit something. Then one day my husband noticed a bruise that looked bloody, then the next day I had about 10 black bruises on my right calf I went through what I did during the past few days and I hit nothing. I would get random headaches, feel very cold all the time, and pain in my legs or hands, I feel like I cant focus on what Im doing. I went to my doctor she did blood tests and found nothing. The bruises went away, and for a few days i felt fine, then i started feeling exhuasted again and it was like I knew that the bruises were coming back or just felt it, and behold I had a new set of black bruises, and this was this past weekend. This is affecting me so much, I hate feeling so tired, and being in pain.
I am healthy - eat well, exercise 3-5 days a week
I am only on birth control and I don't or try to avoid painkillers and never take asprin.
Does anyone have any idea what this could be or what I should try?
I similar things wrong with me. I was always tired and had bruises all over my body and I also had migranes. I just found out I was anemic and have been taking Iron pills for about 2 weeks now. I have more energy, my migranes are gone and I dont bruise as easy. If you want to be tested fot it just ask your doctor to do a blood test. Also you may want to research this a little bit.
Froggy I was checked for basically everything but nothing ever shows in my blood tests.Selma I was also checked for vitamin def. as well, but again everything was fine. Which doesnt really make sense, I thought one of the blood tests could give a hint or something about whats wrong.
Thanks for the links Selma, I dont know if I would fit into EDS, but I'll see what the specialist says and bring it up to him.
Welcome to the MedHelp forum!
Since you are on birth control and since the bruises come and go and so does exhaustion and fatigue then the birth control pills can be responsible for all your symptoms. The first thing you should do is consult a gynecologist and ask for an alternate prescription to the one you are taking.
If this does not help, then other causes such as clotting disorders, low platelet count, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers will have to be looked into. It could also be due to pressure urticaria.
Please discuss this with your doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.